落合 理

J-GLOBALへ         更新日: 19/11/15 03:30
 
アバター
研究者氏名
落合 理
eメール
ochiaimath.sci.osaka-u.ac.jp
URL
http://www.math.sci.osaka-u.ac.jp/~ochiai/index.html
学位
博士(数理科学)(東京大学)

研究分野

 
 
  • 数学 / 代数学 / 数論幾何学/代数的整数論

論文

 
Francesco Lemma, Tadashi Ochiai
   2018年6月
We establish the existence of congruences between a fixed endoscopic cuspidal
automorphic representation Tex of Tex of level Tex and stable
cuspidal automorphic representations of the same level and weight modulo
certain prime fact...
Tadashi Ochiai
   2018年2月
In this article, we discuss Iwasawa Main Conjecture for Tex-adic families of
elliptic modular cuspforms. After the overview on the situation of the ordinary
case of Hida family, we will introduce a Coleman map for Coleman family for the
non-ordina...
Kazim Büyükboduk, Tadashi Ochiai
   2017年8月
In this article, we present the first half of our project on the Iwasawa
theory of higher rank Galois deformations over deformations rings of arbitrary
dimension. We develop a theory of Coleman maps for a very general class of
coefficient rings, d...
Tadashi Ochiai, Kazuma Shimomoto
Annales mathématiques du Québec      2018年2月   [査読有り]
The aim of this article is to establish the specialization method on
characteristic ideals for finitely generated torsion modules over a complete
local normal domain R that is module-finite over Tex, where
Tex is the ring of integ...
Somnath Jha, Tadashi Ochiai, Gergely Zábrádi
Algebra Number Theory 10 (2016) 685-694   10(3) 685-694   2015年12月   [査読有り]
It is well known that, for any finitely generated torsion module M over the
Iwasawa algebra Z_p [[{\Gamma} ]], where {\Gamma} is isomorphic to Z_p, there
exists a continuous p-adic character {\rho} of {\Gamma} such that, for every
open subgroup U ...
Filippo A. E. Nuccio, Tadashi Ochiai
   2016年6月
In this paper, we construct a two-variable Coleman map for a given Tex-adic
family of eigen cuspforms with a fixed non-zero slope (Coleman family). A
Coleman map is a machinary which transforms a hypothetical Tex-adic family of
zeta elements to a ...
Takashi Hara, Tadashi Ochiai
Kyoto J. Math. 58 (2018), no. 1, 1--100   58(1) 1-100   2018年7月   [査読有り]
We deduce the cyclotomic Iwasawa main conjecture for Hilbert modular
cuspforms with complex multiplication from the multivariable main conjecture
for CM number fields. To this end, we study in detail the behaviour of the
Tex-adic Tex-functions and...
Ochiai Tadashi, Shimomoto Kazuma
NAGOYA MATHEMATICAL JOURNAL   218 125-173   2015年6月   [査読有り]
Lemma Francesco, Ochiai Tadashi
AMERICAN JOURNAL OF MATHEMATICS   136(3) 729-760   2014年6月   [査読有り]
Fouquet Olivier, Ochiai Tadashi
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK   666 163-187   2012年5月   [査読有り]
SEVERAL VARIABLES p-ADIC L-FUNCTIONS FOR HIDA FAMILIES OF HILBERT MODULAR FORMS
Ochiai Tadashi
DOCUMENTA MATHEMATICA   17 807-849   2012年   [査読有り]
落合 理
数学   63(4) 453-458   2011年   [査読有り]
NOTES ON NON-COMMUTATIVE IWASAWA THEORY
Hachimori Yoshitaka, Ochiai Tadashi
ASIAN JOURNAL OF MATHEMATICS   14(1) 11-17   2010年3月   [査読有り]
Ochiai Tadashi
JOURNAL OF PURE AND APPLIED ALGEBRA   212(6) 1381-1393   2008年6月   [査読有り]
Tadashi Ochiai, Fabien Trihan
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY   146 23-43   2007年5月   [査読有り]
In this paper, we study a (p-adic) geometric analogue for abelian varieties
over a function field of characteristic p of the cyclotomic Iwasawa theory and
the non-commutative Iwasawa theory for abelian varieties over a number field
initiated by Ma...
Ochiai Tadashi
COMPOSITIO MATHEMATICA   142(5) 1157-1200   2006年9月   [査読有り]
A generalization of the Coleman map for Hida deformation
落合理
American Journal of Mathematics   125 849-892   2003年   [査読有り]
Control theorem for Greenberg's Selmer groups of Galois deformations
落合理
Jour. of Number theory   88 59-85   2001年   [査読有り]
Control theorem of Bloch-Kato's Selmer groups for Tex-adic representations
落合理
Jour. of Number theory   82 69-90   2000年   [査読有り]

Misc

 
落合 理
数学セミナー   57(1) 26-31   2018年1月
落合 理
数学セミナー   56(3) 80-86   2017年3月
落合 理
数学セミナー   56(2) 76-82   2017年2月
落合 理
数学セミナー   56(1) 70-76   2017年1月
落合 理
数学セミナー   55(12) 72-78   2016年12月
落合 理
数学セミナー   55(11) 75-81   2016年11月
落合 理
数学セミナー   55(8) 60-66   2016年8月
落合 理
数学セミナー   55(7) 60-66   2016年7月
落合 理
数学セミナー   55(5) 52-58   2016年5月
落合 理
数学セミナー   55(4) 63-69   2016年4月
Coleman map for families of ordinary Galois representations
Tadashi Ochiai
Symposium on Arithmetic Geometry      2012年10月   [依頼有り]
p-adic L-functions for Galois deformations
OCHIAI, Tadashi
Trends in Mathmatics      2006年6月   [依頼有り]
落合 理
数学セミナー   45(3) 68-75   2006年3月
落合 理
数理解析研究所講究録   1097 100-107   1999年4月

書籍等出版物

 
現代整数論の風景
落合 理
日本評論社   2019年5月   ISBN:ISBN-13: 978-4535788589
数の世界の源流から現代整数論の大海まで、つぶさに観察すれば新たな風景が見えてくる。初等整数論を出発点に、「素数」や「ゼータ関数」などを手掛かりにして、高度に抽象化した現代整数論の世界に入っていこう。第1章 広がっていく数の世界(1), 第2章 広がっていく数の世界(2), 第3章 無理数を感じたい、超越数を見極めたい, 第4章 ゼータの登場(1), 第5章 ゼータの登場(2), 第6章 代数的整数論の源流を求めて(1), 第7章 代数的整数論の源流を求めて(2), 第8章 整数論における局...
Algebraic Number Theory and Re- lated Topics 2013
落合理 (担当:共編者)
RIMS K^oky^uroku Bessatsu B53   2015年9月   
Algebraic Number Theory and Re- lated Topics 2012
落合理 (担当:共編者)
RIMS K^oky^uroku Bessatsu B51   2014年10月   
岩澤理論とその展望(上)
落合理
岩波書店   2014年9月   ISBN:ISBN-13: 978-4000298216
整数論における金字塔としての岩澤理論。1950年代に岩澤健吉が手がけた研究に端を発する。その後、p進ガロワ表現やガロワ表現の変形空間の岩澤理論、さらには非可換岩澤理論へと大きく一般化された。本書は、この新しい岩澤理論を解説する待望の教科書である。上巻では、原点であるイデアル群の円分岩澤理論を解説する。
岩澤理論とその展望(下)
落合理
岩波書店   2016年8月   ISBN:ISBN-13: 978-4000298223
整数論における金字塔としての岩澤理論。フェルマーの最終定理の解決に寄与した後も目覚ましく進展している。「イデアル類群の円分岩澤理論」を論じた上巻に対し、下巻では、「p進表現の円分岩澤理論」「ガロワ変形の岩澤理論」を扱う。上巻とのつながりを考慮し、「楕円曲線の岩澤理論の紹介」を加え、またいまだ和書のない「肥田理論」などの解説ほか、他書にない貴重な知識を提供する。

講演・口頭発表等

 
Endoscopic congruences and adjoint L-values for GSp(4) [招待有り]
落合 理
Recent advances in the arithmetic of Galois representations (Universita di Genova/Italy)   2019年7月18日   
Congruences endoscopiques et fonction L adjointe pour GSp(4) [招待有り]
落合 理
Seminaire: Groupes Reductifs et Formes Automorphes (Universite Paris 7)   2019年3月18日   
Congruences of modular forms and special values of L-functions [招待有り]
落合 理
Algebra and Number Theory Seminar (UC Dublin)   2019年2月14日   
Overview of p-adic L-function [招待有り]
落合 理
Special Values of Automorphic L-functions and Associated p-adic L-Functions (Casa Mathematica Oxaca/Mexico)   2018年10月1日   
Endoscopic congruences modulo adjoint L-values for GSp(4) [招待有り]
落合理
Workshop on L-functions, Langlands functoriality and Trace formula, including relative aspect   2018年9月6日   

所属学協会